# SDR 20010404CW005

- Difficulty date: February 22, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N601EC
- Make and model: Cndair CL6013A
- Aircraft serial: 5064
- Engine: Ge CF34*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 256K433
- Part serial: 93350823
- Condition: Delaminated
- Location: Mlg
- Part time: 263 hours
- Component: Wheel Assy
- Component part number: 6008512315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A POST FLIGHT INSPECTION, THE LEFT MAIN GEAR INBOARD TIRE SHOWED SIGNS OF TREAD SEPARATION FROM TIRE CORE.  SUSPECT DEFECT IN TIRE MATERIAL AT TIME OF MANUFACTURING.  INSPECTED ALL OTHER TIRES ON AIRCRAFT AND NO DAMAGE OR DEFECTS WERE FOUND.
